# SDR DL73S950555

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328DL
- Make and model: Boeing 737232
- Aircraft serial: 23100
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Part number: 657377391
- Condition: Dented
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION A 3 INCH BY 4 INCH DENT WAS FOUND ON THE NR 1 ENGINE SIDE COWL NEXT TO THE OIL ACCESS DOOR.  THE DENT WAS CUT OUT AND AN EXTERNAL DOUBLER WAS INSTALLED PER SRM 54-10-3.  THE AUTHORITY USED TO REPLACE THE FLUSH REPAIR WITH AN EXTERNAL ONE WAS FOUND AT SRM CHAP 51.
